# SDR 2008UALA03770

- Difficulty date: July 7, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N562UA
- Make and model: Boeing 757222
- Aircraft serial: 26664
- Aircraft time: 53,005 hours, 19,518 cycles
- Engine: Pwa PW2037
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S OXYGEN MASK YELLOW FLOWBAR INOP BUT O2 FLOWING TO MASK & HARNESS.  CAPTAIN`S O2 MASK BOX (UNKNOWN ISSUE).  REPLACED CAPTAIN`S O2 MASK BOX, ALL OPS TESTS ARE GOOD.
